Volume 24, Number 3, July–September 2018
|Page(s)||1181 - 1206|
|Published online||11 July 2018|
A morley finite element method for an elliptic distributed optimal control problem with pointwise state and control constraints★
Department of Mathematics and Center for Computation and Technology, Louisiana State University,
2 Indian Institute of Science, Bangalore 560 01, India.
3 Thirupathi Gudi, Department of Mathematics, Indian Institute of Science, Bangalore 560 01, India.
email@example.com; firstname.lastname@example.org; email@example.com
a Corresponding author: firstname.lastname@example.org
Revised: 22 March 2017
Accepted: 17 April 2017
We design and analyze a Morley finite element method for an elliptic distributed optimal control problem with pointwise state and control constraints on convex polygonal domains. It is based on the formulation of the optimal control problem as a fourth order variational inequality. Numerical results that illustrate the performance of the method are also presented.
Mathematics Subject Classification: 49J20 / 65K15 / 65N30
Key words: Elliptic distributed optimal control problem / pointwise state and control constraints / fourth order variational inequality / Morley element
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.